# SDR AALA202109074886

- Difficulty date: September 2, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 27,453 hours, 11,305 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 WINDOW CRACKED. REPLACED R1 WINDOW WITH SERVICEABLE UNIT IAW WORKCARD 08C21256001.
